# SDR FDEA201303280681

- Difficulty date: March 28, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 65,146 hours, 23,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1560-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT FLOOR CREASE BEAM HAS CORROSION AND CRACKS FROM STA 1560 -1640, RBL 64.
